Boundary regularity of admissible operators.

Título inglés Boundary regularity of admissible operators.
Título español Regularidad en la frontera de los operadores admisibles.
Autor/es Lampert, Christoph H.
Organización Math. Inst. Univ. Bonn, Bonn, Alemania
Revista 0214-1493
Publicación 2005, 49(1): 179-195, 22 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In strictly pseudoconvex domains with smooth boundary, we prove a commutator relationship between admissible integral operators, as introduced by Lieb and Range, and smooth vector fields which are tangential at boundary points. This makes it possible to gain estimates for admissible operators in function spaces which involve tangential derivatives. Examples are given under with circumstances these can be transformed into genuine Sobolev- and Ck-estimates.
Clasificación UNESCO 120216
Palabras clave español Operadores integrales ; Conmutadores ; Campos vectoriales
Icono pdf Acceso al artículo completo